# SDR RAIA0001016

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: S1226142
- Condition: Failed
- Location: Nose Bay
- Part time: 14,432 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

7320-STL- ON TAXI OUT LEFT BRAKE GAUGE INDICATES 1000 PSI, WILL NOT GO TO ZERO WHEN BRAKES ARE RELEASED.  MAINTENANCE INSPECTED AND DEFERRED BRAKE INDICATION PER MEL.  MAINTENANCE REPLACED LEFT BRAKE PRESSURE TRANSMITTER.
